# SDR AMTA200400962

- Difficulty date: July 28, 2004
- Submitted: August 16, 2004
- Operation: Air carrier
- Aircraft: N559TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32593
- System (JASC): 2613 · Overheat Detection
- Part: Warning Light
- Condition: False Indication
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EICAS MSG 'ENGINE OVERHEAT' LIGHT ON INFLIGHT.  RAN ENGINE AT 70 PERCENT N3, 80 PERCENT N3, 85 PERCENT N3, AND T/O POWER SETTINGS. NO FAULTS NOTED.  ISOLTATED BLEED AIR SOURCE TO LEFT ENGINE ONLY, NO DEFECTS NOTED.  CYCLED ANTI-ICE, NO FAULTS COULD NOT DUPLICATE AT THIS TIME.  OK FOR SERVICE.  (M)
